# SDR DALA2024052305439

- Difficulty date: May 21, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N843DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31954
- Aircraft time: 27,659 hours, 10,715 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 948 Lbl49
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3843, CORROSION LEVEL 2 AT CABIN FLOOR INTERCOSTAL, 947+7, LBL 49, WL 208. CORRECTIVE ACTION: REPLACED CABIN FLOOR INTERCOSTAL AT STA 947+7 LBL 47, WL 208 PER BOEING DWG# 147A5650 REV-A AND B737 SRM 51-40-02-0G. (LP 0353738)
